Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can long term use of alprazolam cause chest pain ?

I am 42 years old male. I have been taking alprazolam for last ten years or i have some chest pains sometimes... is there any relation between two ?
Asked On : Fri, 1 Apr 2011
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi ,this is not to alprazolam.consult a doctor and get evaluated for chest pain.
Answered: Sun, 3 Apr 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.

Its unlikely your chest pain is due to Alprazolam.I advise you to visit a Cardiologist and get a cardiac checkup done.

Take care.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor